A female asked:
I take birth control 3 months at a time. For the last few weeks I’ve been having nausea, lower back pain and mild cramping I had very light pink drops?
1 doctor answer
Dr. Jeff Livingston answered
21 years experience in Obstetrics and Gynecology
Breakthrough bleed: Breakthrough bleeding (bleeding at the wrong time) is very common on birth control. It happens in about 1/3 of users. Its no big deal and usually self corrects over time. If you are not satisfied or it continues to happen then consider using a different birth control method. It is a common side effect and does not mean something is wrong or that the pill is not working.
Answered on Jun 22, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
I have been on zoloft for about 6 weeks and have had 2 episodes of verigo at night that last a few days
Hi i have been on desogen for a few years now and recently i just got my period in the middle of my pack ive had my period for about 3 weeks now and my boobs have been throbbing i took 4 pregnancy tests all negative
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!